# SDR UIEA2020082001832

- Difficulty date: August 17, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON SEAT TRACK AT STA 2195 RBL 11.33.  REPAIR SEAT TRACK, IAW SRM 53-00-52 REPAIR 12 REV 89 AND EI NO T2020A53M-1845 REV 1 DWG 65B38253
SH 54 REV.  JOB COMPLETED.
